Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grebenikov, Evgenii Aleksandrovich
(1932–2013)

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 16

Number of views:
This page:774
Abstract pages:2989
Full texts:1230
References:237

http://www.mathnet.ru/eng/person37579
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200508

Publications in Math-Net.Ru
2008
1. E. A. Grebenikov, “Two problems from the qualitative theory of Hamiltonian systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, 1,  131–138  mathnet  mathscinet  zmath
2007
2. E. A. Grebenikov, D. Kozak-Skovorodkina, “Numerical estimates for stability domains of Lagrangian solutions to the restricted three-body problem”, Zh. Vychisl. Mat. Mat. Fiz., 47:9 (2007),  1538–1549  mathnet  mathscinet; Comput. Math. Math. Phys., 47:9 (2007), 1477–1488  scopus
2003
3. E. A. Grebenikov, A. N. Prokopenya, “Studying stability of the equilibrium solutions in the restricted Newton's problem of four bodies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 2,  28–36  mathnet  mathscinet  zmath
4. E. A. Grebenikov, “New constructive methods for analysis of resonant systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 1,  69–77  mathnet  mathscinet  zmath
5. L. Gadomskii, E. Grebenikov, M. Jakubiak, D. Kozak–Skoworodkin, “The Lyapunov stability in restricted problems of cosmic dynamics”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 1,  7–17  mathnet  mathscinet  zmath
6. E. A. Grebenikov, D. Kozak-Skovorodkina, M. Yakubyak, “The Arnold-Moser theorem and the stability problem in new models of celestial dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003),  203–211  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:2 (2003), 194–202
1998
7. E. A. Grebenikov, “The existence of the exact symmetric solutions in the plane Newton problem of many bodies”, Matem. Mod., 10:8 (1998),  74–80  mathnet  mathscinet  zmath
8. E. A. Grebenikov, “The existence of Jacoby integral for differential equations in a finite circular Newton problem of many bodies”, Matem. Mod., 10:6 (1998),  118–122  mathnet
9. E. A. Grebenikov, L. Ya. Gadomskii, “The Existence Conditions for Equilibriums in a Bounded Circular Many-Body Problem”, Trudy Mat. Inst. Steklova, 223 (1998),  163–165  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 223 (1998), 159–162
1997
10. E. A. Grebenikov, “Generators of new iterated methods for nonlinear equations with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997),  559–565  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:5 (1997), 545–551
1978
11. E. A. Grebenikov, Yu. A. Ryabov, “Problems of the dynamical evolution of planetary systems”, UFN, 125:2 (1978),  351–352  mathnet; Phys. Usp., 21:6 (1978), 535–536
1975
12. E. A. Grebenikov, R. Sh. Shakibaliev, “The existence of asymptotic solutions of a certain class of partial differential equations”, Differ. Uravn., 11:3 (1975),  505–511  mathnet  mathscinet  zmath
1974
13. E. A. Grebenikov, M. N. Kiosa, “A certain numerical method of testing hypotheses on the structure of the solutions of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 14:5 (1974),  1212–1220  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:5 (1974), 119–127
1973
14. E. A. Grebenikov, M. N. Kiosa, “The Lagrange–Charpit method in the restricted circular three-body problem”, Differ. Uravn., 9:11 (1973),  2041–2047  mathnet  mathscinet  zmath
1970
15. E. A. Grebenikov, F. K. Vaskan, “The reducibility of multifrequency systems of differential equations with summable series”, Differ. Uravn., 6:3 (1970),  403–411  mathnet  mathscinet  zmath
1968
16. E. A. Grebenikov, “Certain estimates of the method of averaging for multifrequency systems of ordinary differential equations”, Differ. Uravn., 4:3 (1968),  459–473  mathnet  mathscinet  zmath

2010
17. V. V. Amel'kin, I. V. Gaishun, E. A. Grebenikov, A. V. Gulin, O. V. Druzhinina, Yu. G. Evtushenko, N. A. Izobov, V. A. Il'in, V. V. Kozlov, N. A. Severtsev, T. K. Shemjakina, V. N. Shchennikov, “Aleksandr Andreevich Shestakov (A tribute in honor of his ninetieth birthday)”, Differ. Uravn., 46:1 (2010),  9–15  mathnet  mathscinet  zmath; Differ. Equ., 46:1 (2010), 8–16
2001
18. I. A. Gerasimov, E. A. Grebenikov, O. V. Druzhinina, V. A. Il'in, V. V. Kozlov, V. M. Matrosov, R. G. Mukharlyamov, V. M. Savchin, A. A. Samarskii, V. N. Tkhai, A. A. Shestakov, V. N. Shchennikov, “Valentin Vital'evich Rumyantsev (A tribute in honor of his 80th birthday)”, Differ. Uravn., 37:12 (2001),  1587–1592  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1665–1669
1995
19. I. V. Gaishun, A. M. Goncharenko, E. A. Grebenikov, V. I. Gromak, N. A. Izobov, V. A. Il'in, S. G. Kondratenya, N. A. Lukashevich, I. P. Martynov, L. M. Sushchenya, T. K. Shemjakina, “Anatoliǐ Iosifovich Yablonskiǐ”, Differ. Uravn., 31:5 (1995),  899–903  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 841–846
1975
20. E. A. Grebenikov, A. I. Yablonskii, “Рецензия на книгу Д. К. Лика и Ю. А. Рябова «Методы итераций и мажорирующие уравнения Ляпунова в теории нелинейных колебаний»”, Differ. Uravn., 11:10 (1975),  1905  mathnet
1972
21. E. A. Grebenikov, “Рецензия на книгу В. М. Волосова, Б. И. Моргунова «Метод осреднения в теории нелинейных колебательных систем»”, Differ. Uravn., 8:7 (1972),  1330–1331  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022